MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM; MESH, SURGICAL
Catalog Number 2025002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 10/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to ps by the legal department that a patient underwent hernia repair and implanted with strattice on (b)(6) 2017.There were other revision surgeries on (b)(6)2018 and (b)(6) 2019.No other information was reported.The lot (s) associated with this complaint remains unknown.
 
Additional Manufacturer Narrative
The lot associated with this event was not reported and remains unknown; therefore a review of the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information reported, a relationship between the event and strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, the information will be sent to product surveillance for further evaluation.To date, no additional information has been received.No further actions are required, a nonconformance was not confirmed.
 
Additional Manufacturer Narrative
This is a follow up #1 report to the internal investigation and conclusion.Internal investigation into strattice lot sp100443 included a review of the reported information, review of the device history records, and a review of the complaint history records with no remarkable findings, including one complaint reported against the lot and no associated deviations or non-conformances revealed during processing.The lot was aseptically processed, terminally sterilized within the process parameters, and met all qc release criteria.To date, of the (b)(4) devices released to finished goods, (b)(4) have been distributed with 126 devices reported as implanted.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
This is follow-up #1 to report additional information reporting the lot number associated with this complaint.Lot sp100443-174.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key14346383
Report Number1000306051-2022-00086
Device Sequence Number5220411
Product Code FTM
UDI-Device Identifier00818410010157
UDI-Public00818410010157
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2025002
Device Lot NumberSP100443
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED; NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale